We study an infinite-dimensional hyperkähler reduction introduced by Donaldson and associated with the constant scalar curvature equation on a Riemann surface. It is known that the corresponding moment map equations admit special solutions constructed from holomorphic quadratic differentials. Here we obtain a more general existence result and so a larger hyperkähler moduli space.

Solutions to Donaldson's hyperkaehler reduction on a curve / Scarpa, C.; Stoppa, J.. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - 31:3(2021), pp. 2871-2889. [10.1007/s12220-020-00377-3]

Solutions to Donaldson's hyperkaehler reduction on a curve

Scarpa, C.;Stoppa, J.
2021-01-01

Abstract

We study an infinite-dimensional hyperkähler reduction introduced by Donaldson and associated with the constant scalar curvature equation on a Riemann surface. It is known that the corresponding moment map equations admit special solutions constructed from holomorphic quadratic differentials. Here we obtain a more general existence result and so a larger hyperkähler moduli space.
31
3
2871
2889
Scarpa, C.; Stoppa, J.
File in questo prodotto:
File Dimensione Formato  
ScarpaStoppaJGEA.pdf

Open Access dal 01/03/2021

Descrizione: Articolo principale
Tipologia: Documento in Post-print
Licenza: Non specificato
Dimensione 283.05 kB
Formato Adobe PDF
283.05 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/108894
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact